# SDR R61A2018041900499

- Difficulty date: April 9, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 27,971 hours, 21,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 16
- Part time: 27,971 hours, 21,661 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FWD WET AREA FLOOR SUPPORT WEB AT FRAME 16 JUST INBOARD OF THE L1 DOOR,  HAD EVIDENCE OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE WEB IAW SRM 51-41-02, AND SRM 51-43-04.
